# SDR 20001120SH003

- Difficulty date: October 15, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N967CC
- Make and model: Cessna T210N
- Aircraft serial: 21064534
- Engine: Cont TSIO520R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 652956
- Condition: Worn
- Location: Cylinder Assy
- Part time: 253 hours
- Component: Cylinder Assy
- Component part number: 654962A1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER NR 4 REMOVED FOR LOW COMPRESSION DUE TO LEAKAGE PAST THE EXHAUST VALVE.  THE REPAIR STATION THAT REPAIRED THE CYLINDER ASSY REPLACED THE INTAKE AND EXHAUST VALVES, EXHAUST VALVE GUIDE, AND ASSOCIATED PARTS.  THE INTAKE VALVE''S FACE WAS CUPPED, EXHAUST VALVE WAS STRETCHED, AND THE EXHAUST VALVE GUIDE WAS WORN PAST SERVICEABLE LIMITS.  (X)
